# SDR HNAA2021051200200

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 40,989 hours, 36,546 cycles
- System (JASC): 2700 · Flight Control System
- Part: Solenoid
- Condition: Sticking
- Location: Gust Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

GUST LOCK WILL NOT DISENGAGE. MAINTENANCE PERFORMED: INSPECTED GUST-LOCK AND FOUND PLUNGER FOR GUST-LOCK SOLENOID STICKING, CLEANED AND LUBED PLUNGER. OPERATED GUST-LOCK SEVERAL TIMES. OPS CHECK GOOD.
